What is the probable solution to rocover from dry...What is the probable solution to rocover from dry skin especially face happening due to montelukast intake? Add comment Follow a Care Guide Be a Care Guide
- I have had extremely dry skin almost turning to leather like. Becoming crepe. I have researched other causes and never thought about Linzess? Have others experienced this . I am 57 yr old female .
- I am Carole, 47 years old. I am new to the group and new to taking this medication. I am experiencing extreme itching on my palms of my hands, soles of my feets and various places on my body. Is this common or could this be something else? Thanks, Carole
- I am Susan and I just started taking this medication
- I'm taking Apriso and prednisone for UC. My feet and hands have become very dry. I've tried many lotions but none seem to work well. Any recommendations?
- I am 53 yr old female. Been taking montelukast 10mg tablets for a week. This morning I woke up with full on tinnitus. Mostly in the left ear but the noise is filling my head and making me overs sensitive to all sounds around me. I’ve also got diarrhoea this morning. I have asthma and allergies....
Related support groups
- Support group for people who take Montelukast Sodium and have Dry Skin (2 members)
- Support group for people who have Dry Skin (204 members)
- Support group for people who take Montelukast Sodium (169 members)